# SDR USAAF98095

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: A42701425
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - THE EMERGENCY LIGHT ARMING SWITCH WOULD NOT SWITCH TO THE DISARM POSITION.  THE EMERGENCY LIGHTS WOULD ACTIVATE WHEN NORMAL POWER IS REMOVED.  MAINTENANCE REPLACED THE GENERAL SWITCH PANEL NR 2 (EMERGENCY LIGHT, APU START, WINDSHIELD WIPER PANEL).  (M)
